# SDR 96UAL900542

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper Chord
- Part number: 58791
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOPERATIVE ON RT SIDE FROM FORWARD GALLEY THROUGH B-SECTION OF COACH.  REPLACED JUMPER CHORD FOR RIGHT HAND SECTION B.
